# SDR MWEA97666

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Torn
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE AFT PRESSURE BULKHEAD DOOR JAMB AFT ATTACHMENT WEB HAS TORN OFF SECTION OF METAL AT STATION Z 520 ON RT TOP AFT CORNER.  MTC REPAIRED IAW SVC ORD 0186/SBT.
